RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Boscain, Ugo

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3
Presentations: 2

Number of views:
This page:105
Abstract pages:488
Full texts:167
References:83
E-mail: ,

http://www.mathnet.ru/eng/person27441
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/678580

Publications in Math-Net.Ru
2018
1. Andrei Agrachev, Ugo Boscain, Robert Neel, Luca Rizzi, “Intrinsic random walks in Riemannian and sub-Riemannian geometry via volume sampling”, ESAIM: COCV, 24:3 (2018),  1075–1105  mathnet  mathscinet  isi  scopus
2017
2. Andrei Agrachev, Ugo Boscain, Jean-Paul Gauthier, Mario Sigalotti, “A note on time-zero controllability and density of orbits for quantum systems”, IEEE Conf. Decis. Control, 56 (2017),  5535–5538  mathnet  isi  scopus
2016
3. Andrei Agrachev, Davide Barilari, Ugo Boscain, “Introduction to geodesics in sub-Riemannian geometry”, EMS Ser. Lect. Math., 2016,  1–83  mathnet
2012
4. A. Agrachev, D. Barilari, U. Boscain, “On the Hausdorff volume in sub-Riemannian geometry”, Calc. Var. Partial Differential Equations, 43 (2012),  355–388  mathnet  mathscinet  zmath  isi  scopus
2011
5. U. Boscain, J.-P. Gauthier, F. Rossi, “Hypoelliptic heat kernel over $3$-step nilpotent Lie groups”, CMFD, 42 (2011),  48–61  mathnet  mathscinet; Journal of Mathematical Sciences, 199:6 (2014), 614–628  scopus
2010
6. Ugo Boscain, Grégoire Charlot, Francesco Rossi, “Existence of planar curves minimizing length and curvature”, Tr. Mat. Inst. Steklova, 270 (2010),  49–61  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 270 (2010), 43–56  isi  elib  scopus
2002
7. U. Boscain, “Projection Singularities of Extremals and Morse Property for Minimum Time”, Tr. Mat. Inst. Steklova, 236 (2002),  399–407  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 236 (2002), 386–394

Presentations in Math-Net.Ru
1. Geodesics and Laplacians in sub-Riemannian geometry
U. Boscain
International Conference "Optimal Control and Differential Games" dedicated to the 110th anniversary of L. S. Pontryagin
December 13, 2018 12:15   
2. Small - time heat kernel asymptotics for generic Riemannian and sub - Riemannian manifolds in small dimension
U. Boscain
The International Conference "Geometric Control Theory and Analysis on Metric Structures"
August 4, 2014 12:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021